# SDR HEEA083071

- Difficulty date: January 7, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N49EA
- Make and model: Bell 206L-3
- Aircraft serial: 51507
- Aircraft time: 8,875 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064101905
- Part serial: 21038
- Condition: Damaged
- Location: Vhf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SELECTOR KNOB STICKING. FOUND SW101 TRANSFER SWITCH AND BUTTON BROKEN.  ALSO FOUND FACEPLATE CRACKED AND RECEIVER BOARD HINGES BAD.  REPLACED.  REPAIRED.  BENCH CHECK GOOD.
